| Model Number |
2090 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the programmer was unable to respond to the finger touch or stylus.The programmer is expected to be returned for evaluation.There was no patient involvement.
Additional Manufacturer Narrative
Continuation of d10: product id 2067 serial# (b)(6) product id 229047 serial# (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis :analysis was unable to confirm the customer comment that the programmer was unable to respond to the finger touch or stylus, however it was noted that the cursor would intermittently jump away from the finger in the upper right part of the overlay and there was no autonomous movement observed.All found defective parts were replaced and all other identified issues were resolved.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h.6.Eval code conclusion (fdc/annex d) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.